# SDR AUS20020546

- Difficulty date: May 16, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 6122 · Propeller Governor
- Part: Csu
- Part number: C290D4T4
- Condition: Leaking
- Location: Propeller Govern
- Component: Propeller Govern, Mcauly, C290D4T4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER GOVERNOR (CSU) LEAKING OIL.
